# SDR SWAA2020011340399

- Difficulty date: December 5, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL COMPARTMENT PRESSURE DECK WEB CRACKED BETWEEN BS. 663 TO BS. 675, BETWEEN RBL 30 TO RBL 60.    / REPAIRED WEB IAW SRM.
